Repositorio de producción científica de la Universidad de Sevilla

On the modification of classical orthogonal polynomials: the symmetric case

Opened Access On the modification of classical orthogonal polynomials: the symmetric case
Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Marcellán Español, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1998-03
Publicado en: Approximation Theory and its Applications, 14 (1), 8-28.
Tipo de documento: Artículo
Resumen: We consider the modifcations of the monic Hermite and Gegenbauer polynomials via the addition of one point mass at the origin. Some properties of the resulting polynomials are studied: three-term recurrence relation, differential equation, ratio asymptotics, hypergeometric representation as well as, for large n, the behaviour of their zeros.
Cita: Álvarez Nodarse, R. y Marcellán Español, F. (1998). On the modification of classical orthogonal polynomials: the symmetric case. Approximation Theory and its Applications, 14 (1), 8-28.
Tamaño: 303.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41706

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones